# SDR CA111201002

- Difficulty date: November 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 2 ENGINE SURGED WITH A RAISE IN TEMPERATURE. THE PILOT REDUCED THROTTLE AND WITHIN 15 SEC., THE ENGINE LOST POWER. THE ENGINE WAS SHUT DOWN AND THE FLIGHT WAS DIVERTED TO HOME BASE WHERE AND UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. POST FLIGHT INSPECTION FOUND OIL IN THE EXHAUST AND DAMAGED POWER TURBINE BLADES. P&WC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
